# SDR ASAA2015021410861

- Difficulty date: February 14, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A5137
- Part serial: 000411
- Condition: Corroded
- Location: Bs 298-326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER AND LOWER HANDLEBOX ATTACH FRAMES HAS 8 EA DOUBLE OVERSIZED ATTACH HOLES AND CORROSION IN ALL 12 ATTACH HOLES.  ACFT GROUNDED.  COMPLIED WITH EA COMPARTMENT-52 EA-14678, REO-G18760, REV A, ASSOCIATED FAA FORM 8100-9 THIS IS A CATEGORY B REPAIR.  1ST  AND 2ND STAGE APPROVAL HAS BEEN GRANTED.  3RD STAGE APPROVAL REQUIRED PRIOR TO THE INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES.
